MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN D/L CATHETERS; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN D/L CATHETERS; CHRONIC CATHETER
Model Number 0600630
Medical Device Problem Codes Burst Container or Vessel (1074); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported events, the device was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 0600520 chronic catheter allegedly ruptured which was evident by a popping sound.This report was received from a single source.Of the one event, did involve patient with no reported patient injury.The patients age, weight and gender was not provided.
 
Additional Manufacturer Narrative
Of the 1 devices, lot number was provided, and lot history review was performed.Visual, microscopic, tactile and functional evaluations were performed.The investigation is confirmed for external leak, more specifically an external burst., as a c-shaped split was observed just proximal to the bifurcation on the red-hub extension leg which is consistent with a burst.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 0600520 chronic catheter experienced fluid leak.This report was received from a single source.Of the one event, did involve patient with no reported patient injury.The patients age, weight and gender was not provided.

Brand Name
HICKMAN D/L CATHETERS
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8529589
Report Number3006260740-2019-01010
Device Sequence Number19522584
Product Code LJS
UDI-Device Identifier00801741051944
UDI-Public(01)00801741051944
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600630
Device Catalogue Number0600630
Device Lot NumberHUCR1207
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1